# SDR SWAA2024011631514

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS945 RBL21 AND WL168 AT AFT CARGO COMPARTMENT 2023-751722<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 RBL21 AND WL168 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 147A7500; SHEET 36; REV.-;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 RBL21 AND WL168 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 147A7500; SHEET 36; REV.- SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 RBL21 AND WL168 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 147A7500; SHEET 36; REV.- SEE INDIVIDUAL SIGN OFF BELOW.
